MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547140
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was unpacked for a procedure on (b)(6) 2020.According to the complainant, prior to the device packaging being opened, a hair was noticed from the outside of the packaging.It was noted that there was no physical damage on the packaging.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: problem code 2969 captures the reportable issue of foreign matter.Block h10: investigation results visual examination of the complaint device found that the there was a hair was inside of the original unopened pouch, thereby confirming the reported event.The most probable root cause is manufacturing deficiency, as the reported failure was traced to the manufacturing process.An investigation to address this issue has been completed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10251705
Report Number3005099803-2020-02603
Device Sequence Number19502787
Product Code FGE
UDI-Device Identifier08714729790365
UDI-Public08714729790365
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberM00547140
Device Catalogue Number4714
Device Lot Number0025288678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/26/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1